RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1965
Volume 5,
Number 4,
Pages
638–647
(Mi zvmmf7525)
This article is cited in
7
papers
The method of finite differences for the solution of quasilinear elliptic equations with discontinuous coefficients
M. P. Sapagovas
Vilnyus
UDC:
518:517.944/.947
Received:
16.11.1964
Fulltext:
PDF file (1027 kB)
Cited by
English version:
USSR Computational Mathematics and Mathematical Physics, 1965,
5
:4,
72–85
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025